# SDR UALA2011082204474

- Difficulty date: August 21, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,583 hours, 11,884 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Pin
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FWD PIT GUIDE RAILS MISSING PINS.   REPLACED MISSING PINS AND SPRING.
